# SDR ASAA2016061417087

- Difficulty date: June 14, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 21,790 hours, 6,352 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON LT HORIZONTAL STABILIZER JUST INBD OF STABILIZER, STA 138.7, CRACK IS APPROXIMATELY 1.5" LONG AND IS NEXT TO DRAIN HOLE.  CRACK IS MARKED IN RED.  ACFT GROUNDED.  REPAIRED LOWER SKIN ON LT HORIZONTAL STABILIZER AT STABILIZER STA 138.7 IAW SRM 55-10-01-2R-11 AND TOP COATED IAW AMM 51-21-99.
